MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYS W/SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYS W/SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX834T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a m.Blue plus (#fx804t) was implanted during a procedure.According to the complainant, the m.Blue plus was explanted because ceresbrospinal fluid (csf) was accumulating.The patient underwent a revision procedure.The complained product will be sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damages of the valves were determined permeability test: a permeability test has shown that both valves are permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical position.The result shows that the m.Blue operates not within the accepted tolerances in the horizontal position.However, the progav 2.0 operates within the specified tolerances.An slower outflow of m.Blue could be determined.Adjustment test: the valves were tested and both valves are adjustable in all pressure settings.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerance.Internal inspection: after dismantling of the valves, organic deposits were found in both valves.Results: according to the results of the investigation, a reduced outflow of the m.Blue in the horizontal position was detected.The visible deposits led to the functional deviation.Furthermore, visible deposits in the progav 2.0 were determined.The deposits had no effect upon the specifications at the time of the examination.The valve operated within all specifications.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
The complained product was sent to the manufacturer and the investigation has been completed.

Brand Name
M.BLUE PLUS SYS W/SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23552708
Report Number3004721439-2025-00346
Device Sequence Number9283684
Product Code JXG
UDI-Device Identifier04041906504854
UDI-Public(01)04041906504854(11)240531(17)290521(10)20075598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX834T
Device Catalogue NumberFX834T
Device Lot Number20075598
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 MO
Patient SexMale